Anxiety and Depression Support
17,608 members14,001 posts

Any suggestions for managing/reducing symptoms of Escitalopram withdrawal (discontinuation)?

I am experiencing a lot of Escitalopram withdrawal symptoms despite tapering very slowly from 15mg to 10mg to 5mg over a period of 4 months. Total time length of being on Escitalopram has been 1 year, 8 months. It has been great for my anxiety. But I believe it gave me lots of droswiness and other uncomfortable symptoms. I'm grateful on the one hand, but I want to be off them now. It is the second time I have been on them and the withdrawal previously was much shorter and limited to just electric shocks in the brain although I was on it for a similar time length. This time around, I have tapered off much slower, but I am experiencing a wider range of symptoms and I was wondering if anyone can suggest supplements or even medication to temporarily relieve them. They are: lightheadedness, dizziness, unstable on my feet, body weakness, occasional electric shocks (brain zaps), slowness, body ache, extreme tiredness, difficulty concentrating, anxiety, mild social anxiety, occasional mild mania, poor quality of sleep, disturbing dreams.

It is making working challenging.

I appreciate the advice.

2 Replies
oldestnewest

Thanks lilaclil, I did do that already, yes, I started that process four months ago until I was ready to completely come off, ie until my body got used to that. Now I have come off, I am experiencing these strong withdrawals and was just wondering if there was anything I could take to lessen the symptoms.

1 like
Reply

Ok thanks again.

Reply

You may also like...